# SDR SWAA022838

- Difficulty date: December 1, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 48,336 hours, 46,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Part number: PH22300L
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS PHOTOLUMINESCENT STRIP LOOSE AT ROWS NR 7 AND NR 8 DEF.  SECURED STRIP PER MM.
